Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kath80

Accutane week 7: another BREAKOUT!!!

Recommended Posts

Forget what I wrote under the "pores" threat, I'm NOT happy with my face anymore....Over night I got 6 (!!!) new big ones, 1 between my eyes 3 on my chin and 2 on my cheek. ](*,) And damn they hurt too!

I can't believe it!!! I thought it's getting better...and now this!

I know I shouldn't jump to conclusions before the end of the treatment, but I really begin to worry if it'll really work at all for me in the end...

Has any of you guys experienced several breakouts during the course or did it continuesly better once the initial breakout was over????

Sorry for the rant..

I really need some encouragement right now...

Kath

Link to post
Share on other sites

I had a second major breakout in week 8, though not nearly as severe as the first one. I'm now in week 12, and since week 11 it's been pretty good -- although the red marks require careful application of makeup to make my face look respectable when I leave the house.

Link to post
Share on other sites

calm down kath, ALOT of people break out all the way through the course and only clear in the last couple of weeks.

Start worrying when you are on week 14 and beyond if you are still breaking out .... its just the medicines way of strangling your sebaceous glands of sebum. Eventually the outbreaks will stop as there will be no excess sebum to form acne.....dont worry and look forward to nice clean and clear skin in a few more weeks

Link to post
Share on other sites

thanks for the kind words, thenewshmoo!! I've managed to calm down a little and I'll try to be more patient. I just couldn't believe what I saw in the mirror today as it seemed as I might be totally clear by the end of the week. It was soooo nice to not having to apply cover makeup for ONCE....so now I'm back to what I'm used to I guess....the cover stick is my best friend...

What I forgot to ask before: How long is an average course of Accutane?

I've heard some ppl take it for up to 1 year (!!!), but I'm scheduled to only go for 4 months. Do you think that's too early to stop, after 4 months? I have mild to moderate acne, took 40mg/day the first month and 60 the second (alternating 40 and 80, makes 60). I'm 130lbs (??) (~65 kg). I trust my derm on her judgement and won't change the dosage myself or anything, I'm just curious as of how long everybody else's treatment is going.

Thanks in advance,

Kath

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×